Show simple item record

dc.contributor.authorJia, Mei ( )
dc.contributor.authorLiu, Xiping ( )
dc.date.accessioned2021-08-17T14:26:26Z
dc.date.available2021-08-17T14:26:26Z
dc.date.issued2007-08-30
dc.identifier.citationJia, M., & Liu, X. (2007). The Method of upper and lower solutions for second-order non-homogeneous two-point boundary-value problem. Electronic Journal of Differential Equations, 2007(116), pp. 1-10.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14331
dc.description.abstractThis paper studies the existence and uniqueness of solutions for a type of second-order two-point boundary-value problem depending on the first-order derivative through a non-linear term. By constructing a special cone and using the upper and lower solutions method, we obtain the sufficient conditions of the existence and uniqueness of solutions, and a monotone iterative sequence solving the boundary-value problem. An error estimate formula is also given under the condition of a unique solution.en_US
dc.formatText
dc.format.extent10 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectUpper and lower solutionsen_US
dc.subjectConeen_US
dc.subjectMonotone iterative methoden_US
dc.titleThe Method of upper and lower solutions for second-order non-homogeneous two-point boundary-value problemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record